# SDR DALA2016071905400

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1002, HORIZONTAL CLOSEOUT WEB CORRODED NEAR PANEL ATTACH STRUCTURE.  BLENDED NOTED AREA IAW SRM 51-10-02, PAR 26, ORIG .040, .026. REMAINING FOUND TO BE OUT OF LIMITS, REPAIRED AREA IAW PRI 547489-14, TAG 6785 AND ER/A 547489-14, TAG 1482284 IAW PRI 547789-14.  ASSOCIATED ER/A 54-748914, ADDED FOR AC 9519.
